# SDR USAA2012092400012

- Difficulty date: August 20, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, S23L, Y1732.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, S23L, Y1732 IAW A319 SRM 51-72-11, AIRBUS DRAWING D53474180 & TYPICAL REPAIR TR320-2528-10-0011D.
